Hello all. Did any one experience any side effects after using Remicade? If so, can you let us know what are the side effects? We are planning to use Remicade for 21 years young teen. So, please suggest whether it is ok to go ahead. He is suffering with Psoriasis arthritis.
Did anyone experience any side effects after using Remicade?
- 7 Feb 2013 by techraj2012
- 8 Feb 2013
- remicade, ankylosing spondylitis, psoriatic arthritis, side effect
Added 7 Feb 2013:
Please let us know if there will be any side effects for teenager suffering from Psoriasis arthritis or Ankylosing Spondylitis
I personally do not know if the reaction from Remicade would be any different in a younger person or not. I was able to use it for a short period and had prob. while taking the infusion. The infusion area where I go is full of people who really like it..not all these people are diagnosed with PSA. I found the best drug for PSA for me was Embrel. I know younger people who are on Humira and it works well for them. If you are able to pay for these drugs which are injections not infusions then it would be a lot easier on your son. The are delivered to your door and he injects himself once a week. The embrel kept me free of outbreak for 2 yrs. All the drugs for Psoriasis will stop working after a while... all will help with the pain and joint damage, but he may have to change at some point. He needs to work closely with his dr. He will help him to learn what triggers his flares. PSA is not easy to deal with, but learn all you can and just be patient with him. No one really understands what you go through ... the pain is bad at times but the ugliness of the Psoriasis is so stressful..hope this helps a little... tell him he is not alone.
- Remicade Information for Consumers
- Remicade Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remicade (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2010 • 3 answers
Posted 17 Feb 2010 • 1 answer
Posted 23 Feb 2010 • 3 answers
Posted 8 Jun 2013 • 2 answers
Posted 10 Dec 2013 • 4 answers